Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The automorphisms of $ O\sp{+}\sb{4}$ $ (V)$ in the anisotropic case

Author: Edward A. Connors
Journal: Proc. Amer. Math. Soc. 54 (1976), 16-18
MathSciNet review: 0389766
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: The automorphisms of the rotation group of a quaternary anisotropic quadratic space defined over a field of characteristic not two are determined.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Automorphism, orthogonal group, rotation group, involution, Fundamental Theorem of Projective Geometry
Article copyright: © Copyright 1976 American Mathematical Society